# SDR SWAA2013092620546

- Difficulty date: September 12, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 35,910 hours, 20,939 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STAB BS 129.50 LOWER IN SPAR SKIN 3/16 CRACKED 24" FROM REAR SPAR.  REPAIRED SKIN IAW SRM.
